# SDR ASAA2023100245406

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,637 hours, 11,174 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Spring
- Condition: Broken
- Location: Fuel Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING OK TO INSTALL FOR PANEL 532AB, FOUND BROKEN SPRING ON PRIMER CHECK VALVE FLAPPER ASSEMBLY. REF AIPC 28-20-51-01A ITEM 110. GROUNDED - YES. VALVE ASSY WAS REPLACED AS FOLLOWS: REMOVED 3 NUTS AND BOLTS, INSTALLED NEW VALVE ASSY, REINSTALLED NUTS / BOLTS AND TORQUED TO STANDARD TORQUE VALUE, REF AMM 20-50-11. VALVE INSTALLED WITH NEW PACKING.
